# SDR R61A2024041200166

- Difficulty date: March 13, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 48,322 hours, 29,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7475T761050
- Condition: Corroded
- Location: Frm 86 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 SHEAR CLIP AT FR86, STR 28R-29R FOUND CORRODED. MX REPLACED CLIP IAW SRM 51-41-01 P4 DRWG 170-66032-001ME
